Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2019
Number of items: 1.

2019

Witek, J. and Wang, S. and Schroeder, B. and Lingwood, R. and Dounas, A. and Roth, H.-J. and Fouché, M. and Blatter, M. and Lemke, O. and Keller, B. and Riniker, S. (2019) Rationalization of the Membrane Permeability Differences in a Series of Analogue Cyclic Decapeptides. J. Chem. Inf. Model., 59 (1). pp. 294-308. ISSN 1549-9596, ESSN: 1549-960X

This list was generated on Wed Jan 22 12:41:34 2020 CET.